Format

Send to

Choose Destination
Math Biosci. 2000 Feb;163(2):159-99.

A mathematical model of cancer treatment by immunotherapy.

Author information

1
Department of Mathematical Sciences, University of Alberta, Edmonton, Canada.

Abstract

In this paper, a detailed mathematical study of cancer immunotherapy will be presented. General principles of cancer immunotherapy and the model equations and hypotheses will be discussed. Mathematical analyses of the model equations with regard to dissipativity, boundedness of solutions, invariance of non-negativity, nature of equilibria, persistence, extinction and global stability will be analyzed. It will also be shown that bifurcations can occur, and criteria for total cure will also be derived.

PMID:
10701303
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center